# SDR DALA2020062952518

- Difficulty date: June 24, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 59,500 hours, 19,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5816 EMER EXIT LIGHT AT R-4 DOOR INOP. CORRECTIVE ACTION: REMOVED AND REPLACED POWER SUPPLY PER BOEING 757-300 MM 33-51. LIGHTS CHECK GOOD. (7175784)
